# SDR DALA1220980921

- Difficulty date: April 5, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 61,462 hours, 47,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054775
- Condition: Corroded
- Location: Bs 218 Lbl 44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BS 218 LBL 44.  CORROSION REMOVED L-0.5"XW-0.3"XD-.024.  MATERIAL REMAINING .091 FOUND TO BE OUT OF LIMITS PER 53-05 FIG 4B-1.  AREA REPAIRED PER ERA 502023-14 REV ORIG.
